# SDR DLM11980313

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Engine: Rroyce RB21122B02
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Projector
- Condition: Smoking
- Location: Cabin
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND ELECTRIC SMELL FROM B/C PROJECTOR DURING TAXI OUT.  DISABLED B/C PROJECTOR.  INSPECTED AREA, NO TROUBLE FOUND.
